# SDR DALA2024110810757

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON FLOOR BEAM Y254 BETWEEN FRAME 16 TO FRAME 20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y254 FASTENERS LOC BETWEEN FRAME 12 TO FRAME 24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11. (0649244)
